Authors: Kechris, Alexander
Sokić, Miodrag
Todorčević, Stevo 
Title: Ramsey properties of finite measure algebras and topological dynamics of the group of measure preserving automorphisms: Some results and an open problem
Journal: Contemporary Mathematics
Volume: 690
First page: 69
Last page: 85
Issue Date: 1-Jan-2017
ISSN: 0271-4132
DOI: 10.1090/conm/690/13863
Abstract: 
We study in this paper ordered finite measure algebras from the point of view of Fräissé and Ramsey theory. We also propose an open problem, which is a homogeneous version of the Dual Ramsey Theorem of Graham- Rothschild, and derive consequences of a positive answer to the study of the topological dynamics of the automorphism group of a standard probability space and also the group of measure preserving homeomorphisms of the Cantor space.
Keywords: Structural ramsey theory | Topological dynamics
Publisher: American Mathematical Society
Project: NSF, Grants DMS-0455285, DMS-0968710 and DMS-1464475

Show full item record

SCOPUSTM   
Citations

2
checked on Jan 30, 2023

Page view(s)

29
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.